Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Ruin probabilities for a double renewal risk model with frequent premium arrivals

Department of Statistics and Actuarial-Financial Mathematics, University of the Aegean, Karlovassi,GR-83 200 Samos, Greece

Special Issues: Computational Finance and Insurance

In this paper a double renewal risk model is studied. The claims represent an i.i.d.sequence of random variables and the premiums represent another sequence of random variables withextended negative dependence. The corresponding two arrival processes have di erent intensities,which correspond to consideration of frequent arrivals of premiums. The ultimate ruin probability isasymptotically estimated when the initial capital tends to infinity
  Article Metrics

Keywords asymptotics; premium process; claim process

Citation: Dimitrios G. Konstantinides. Ruin probabilities for a double renewal risk model with frequent premium arrivals. Quantitative Finance and Economics, 2018, 2(3): 717-732. doi: 10.3934/QFE.2018.3.717


  • 1. Bingham NH, Goldie CM, Teugels JL (1987) Regular Variation, New York: Cambridge University Press.
  • 2. Chen Y, Chen A, Ng KW (2010) The strong law of large numbers for extended negatively dependent random variables. J Appl Probab 46: 908–922.
  • 3. Chen Y, Yuen KC (2009) Sums of pairwise quasi-asymptotically independent random variables with consistent variation. Stoch Models 25: 76–89.    
  • 4. Chistyakov VP (1964) A theorem on sums of independent positive random variables and its applications to branching random processes. Theory Probab Appl 9: 640–648.    
  • 5. Cline DBH, Samorodnitksy G (1994) Subexponentiality of the product of independent random variables. Stochast Proc Appl 49: 75–98.    
  • 6. Ignataviciute E, Ragulina O, Siaulys J (2018) Expectation of the truncated randomly weighted sums with dominatingly varying summands. Lithuanian Math J (submitted).
  • 7. Gao Q, Wang Y (2010) Randomly weighted sums with dominated varying-tailed increments and application to risk theory. J Korean Stat Society 39: 305–314.    
  • 8. Geluk J, Tang Q (2009) Asymptotic tail probabilities of sums of dependent subexponential random variables. J Teoret Probab 22: 871–882.
  • 9. Goldie CM (1978) Subexponential distributions and dominated-variation tails. J Appl Probab 15: 440–442.    
  • 10. Konstantinides DG (2017) Risk Theory: A Heavy Tail Approach., New Jersey: World Scientific.
  • 11. Liu L (2009) Precise large deviations for dependent random variables with heavy tails. Stat Probab Lett 79: 1290–1298.    
  • 12. Nelsen RB (2006) An Introduction to Copulas, Berlin: Springer.
  • 13. Resnick SI, Willekens E (1991) Moving averages with random coe_cients and random coefficient autoregressive models. Stoch Models 7: 511–525.
  • 14. Robert CY, Segers JH (2008) Tails of random sums of a heavy-tailed number of light-tailed terms. Insur Math Econ 43: 85–92.    
  • 15. Ross SM (1983) Stochastic Processes, New York: Wiley.
  • 16. Schmidli H (1999) Compound sums and subexponentiality. Bernoulli 5: 999–1012.    
  • 17. Tang QH (2005) Asymptotic ruin probabilities of the renewal model with constant interest force and regular variation. Scand Actuar J 1: 1–5.
  • 18. Tang QH, Tsitsiashvili G (2003a) Precise estimates for the ruin probability in finite horizon in a discrete-time model with heavy-tailed insurance and financial risks. Stochastic Process Appl 108: 299–325.
  • 19. Tang QH, Tsitsiashvili G (2003b) Randomly weighted sums of subexponential random variables with application to ruin theory. Extremes 6: 171–188.
  • 20. Wang KY, Wang YB, Gao QW (2003) Uniform asymptotics for the finte-time ruin probability of a dependent risk model with a constant interest rate. Methodol Comput Appl Probab 15: 109–124.
  • 21. Yi L, Chen Y, Su C (2011) Approximation of the tail probability of randomly weighted sums of dependent random variables with dominated variation. J Math Anal Appl 376: 365–372.    


This article has been cited by

  • 1. Hao Dong, Zhenghui Li, Pierre Failler, The Impact of Business Cycle on Health Financing: Subsidized, Voluntary and Out-of-Pocket Health Spending, International Journal of Environmental Research and Public Health, 2020, 17, 6, 1928, 10.3390/ijerph17061928

Reader Comments

your name: *   your email: *  

© 2018 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved